# SDR CALA2020110601245

- Difficulty date: November 6, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 42,384 hours, 14,590 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 2118966222
- Part serial: 8067
- Condition: Failed
- Location: Apu
- Part time: 70,613 hours, 23,538 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU LOW OIL PRESSURE LIGHT LIGHT ON, APU HAD A PROTECTIVE SHUTDOWN APU RUNNING FROM GATE APPROXIMATELY 25 MIN INTO FLIGHT AT FL370 UNCOMMANDED SHUTDOWN T/S, PER B737 FIM TASK 49-70-00-810-807.  REPLACED APU ECU, PER AMM TASK 49-61-12-000(400)-801.  REPAIR CONFIRMATION SATISFACTORY.  NO ACTIVE FAULTS.  OPERATIONAL TEST OF APU SATISFACTORY.  UPDATE FOR ROTABLE PARTS, ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1088807 SN OFF 8067 UNIT, ELECTRONIC  OFF 29-4961-9-0002 8067 ON 29-4961-9-0002 8023.
